Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Infinitely Renormalizable Quadratic Polynomials

Author: Yunping Jiang
Journal: Trans. Amer. Math. Soc. 352 (2000), 5077-5091
MSC (2000): Primary 37Fxx; Secondary 37E20
Published electronically: July 12, 2000
MathSciNet review: 1675198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We prove that the Julia set of a quadratic polynomial which admits an infinite sequence of unbranched, simple renormalizations with complex bounds is locally connected. The method in this study is three-dimensional puzzles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37Fxx, 37E20

Retrieve articles in all journals with MSC (2000): 37Fxx, 37E20

Additional Information

Yunping Jiang
Affiliation: Department of Mathematics, CUNY Graduate Center, 365 Fifth Avenue, New York, New York 10016 and Department of Mathematics, Queens College of CUNY, Flushing, New York 11367

PII: S 0002-9947(00)02514-9
Keywords: Julia set, local connectivity, two-dimensional puzzle, three-dimensional puzzle, infinitely renormalizable quadratic polynomial, complex bounds, unbranched
Received by editor(s): September 25, 1997
Received by editor(s) in revised form: January 14, 1999
Published electronically: July 12, 2000
Additional Notes: The author is supported in part by grants from the NSF and from the PSC-CUNY
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia